# SDR SWAA2016020148491

- Difficulty date: January 20, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 63,110 hours, 37,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUT OUT, FWD STUB FRAME CRACKED OTBD OF UPPER CAM PLATE.  R & R STUB FRAME IAW SRM.
